MAUDE Adverse Event Report: BIOMÉRIEUX SA ID 32 C 25STRIPS+25MEDIA

BIOMÉRIEUX SA ID 32 C 25STRIPS+25MEDIA
Model Number 32200
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Intended use: id 32 c is a qualitative standardized system for the identification of yeasts.It uses miniaturized tests as well as a specially adapted database.After manual inoculation of the strip, reading can be performed either automatically or manually and the identification is obtained using an identification software.Issue description: a customer in (b)(6) reported to biomérieux potential delayed results in association with the product id 32 c 25strips+25media (ref 32200, batch number 1008781060, expiry date 11-jun-2022).The customer stated they observed five (5) strips with visual defect.It was reported that the customer claimed a delayed result; the customer could not use the product due to a visual defect observed before use, and that five strips were impacted in a kit of twenty five strips.There is no indication or report from the customer that this event led to any adverse event related to the patient's state of health.An investigation will be initiated.
 
Additional Manufacturer Narrative
Context: a customer in china reported to biomérieux potential delayed results in association with the product id: 32 c 25strips+25media (ref 32200, batch number 1008781060, expiry date 11-jun-2022).Investigation: retained sample analysis: the retained sample strips for product reference 32200, lot number 1008781060 were verified.The investigation on the retained samples for this lot did not identify any defective strips in the final packaging.The 25 strips included in the kit are correctly printed.Manufacturing process and batch record analysis: during the investigation, the manufacturing process was analyzed and tests were performed in the manufacturing area to identify a potential root cause related to this issue.The batch record analysis did not identify non-conformities nor observations which could explain the issue observed by the customer.The manufacturing process and batch record analysis concluded that no root cause can be identified, and that the issue was isolated during the manufacturing of this lot number.Furthermore, a statistical control related to the strips printing is already implemented in the manufacturing process and the number of strips with the issue reported by the customer compared to the lot size is compliant with the specifications.Complaint trend analysis: on the (b)(6) 2022, a complaint trend analysis was performed on id 32 c, product reference 32200, lot number 1008781060 related to the current complaint.No other complaint was registered on this lot number for this issue.Conclusion: the investigation on the retained samples for the impacted lot 1008781060, product reference 32200, did not identify any defective strips in the final packaging.The manufacturing process and batch record analysis conclude that no root cause can be identified and that the issue is an isolated issue that occurred during the manufacturing of this lot number.A statistical control related to the strips printing is already implemented in the manufacturing process.Complaint trend analysis does not show any deviation for the product reference id: 32 c (reference 32200, lot number 1008781060).This issue therefore appears to be an isolated issue.As the investigation did not identify any root cause and as the issue is isolated, neither corrective nor preventive actions will be implemented.

Brand Name
ID 32 C 25STRIPS+25MEDIA
Common Device Name
ID 32 C 25STRIPS+25MEDIA
Manufacturer (Section D)
BIOMÉRIEUX SA
3 route de port michaud
la balme 38390
FR  38390
Manufacturer (Section G)
BIOMÉRIEUX, SA
3 route de port michaud
la balme 38390
FR   38390
Manufacturer Contact
céline strauel
5, rue des aqueducs
craponne 69290
FR   69290
MDR Report Key13497487
Report Number9615754-2022-00021
Device Sequence Number3895421
Product Code JXB
UDI-Device Identifier03573026066383
UDI-Public03573026066383
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
C1 EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/11/2022
Device Model Number32200
Device Catalogue Number32200
Device Lot Number1008781060
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2022
Supplement Date Received by Manufacturer03/23/2022
Initial Report FDA Received Date02/09/2022
Supplement Report FDA Received Date04/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown